Skip to main content

Research Services Division

Deakin Research

Research Output for Matthew L. Higgins

Note: The 2012, 2013, 2014, 2015 publications have not been audited.

Jump to: Publications | Grants and Consultancies | HDR completions

Matthew L. Higgins may be from another institution or only recently joined Deakin University.


2014 External

Higgins, Matthew* and Mishra, Sagarika (2014) State dependent asymmetric loss and the consensus forecast of real U.S. GDP growth, Economic modelling, vol. 38, pp. 627-632, Elsevier BV, Amsterda, The Netherlands [C1]
ERA journal ID: 18345 – Scopus EID: 2-s2.0-84896548216
DRO entry for this publication

2009 External

Higgins, Matthew L.* and Mishra, Sagarika (2009) Testing forecast rationality under asymmetric loss with the Mincer-Zarnowitz regression, Journal of quantitative economics, vol. 7, no. 2, pp. 59-72, Indian Econometric Society, Dehli, India [C1.1]
ERA journal ID: 18171 – Scopus EID: Not tagged
DRO entry for this publication

Grants and Consultancies

No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.

Higher Degree by Research Completions supervised by Matthew L. Higgins

No completions found or audited.

* Not a member of Deakin University at time of output.

DRO to publications collection last synchronised: Tuesday 26th May 2015 10:04pm

Deakin University acknowledges the traditional land owners of present campus sites.

4th May 2015